# SDR CA000301025

- Difficulty date: February 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 18,758 hours
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Component: Engine, Pwa, PT6A65B
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, A
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) BURNING SMELL NOTED IN COCKPIT, NR 2 ENGINE NOISE AND VISIBLE FLAME FROM EXHAUST DUCTS.  REPORT TO FOLLOW.
